# SDR USAA980437

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 987
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 4 INCH LONG .875 INCH WIDE AND .09375 INCH DEEP DENT BETWEEN STATION 987.5 AND STATION 1006 STRINGER 17L SKIN.  FABRICATED DOUBLER PER SRM 53-30-3 FIG 61.  (M)
